MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR401600
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, during an endovascular embolization, an enterprise2 4mmx16mm no tip intracranial stent (encr401600, 9166990) became impeded in the hub of an unspecified microcatheter (mc) and could not advance any more.The doctor added force to deliver the stent, but the stent was found detached from the delivery wire in y connector.The doctor removed the y connector and removed the stent and then switched a new stent to complete the surgery.The microcatheter was not replaced.There was no patient injury reported.Additional event information received on 26-feb-2025 indicated that there was no evidence of physical material within the device.The microcatheter used was a prowler select plus 150/5cm (606s255x, 31469833).The mc was not kink/bent.There was no excessive force used with the devices.The procedure was delayed by 10 minutes due to the event; the delay was clinically significant.
 
Additional Manufacturer Narrative
Manufacturer's ref.No: (b)(4).Updated sections on this med watch: b4, d9, g3, g6, h2, h3 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Complaint conclusion: as reported by the field, during an endovascular embolization, an enterprise2 4mmx16mm no tip intracranial stent (encr401600, (b)(6)) became impeded in the hub of an unspecified microcatheter (mc) and could not advance any more.The doctor added force to deliver the stent, but the stent was found detached from the delivery wire in y connector.The doctor removed the y connector and removed the stent and then switched a new stent to complete the surgery.The microcatheter was not replaced.There was no patient injury reported.Additional event information received on 26-feb-2025 indicated that there was no evidence of physical material within the device.The microcatheter used was a prowler select plus 150/5cm (606s255x, (b)(6)).The mc was not kink/bent.There was no excessive force used with the devices.The procedure was delayed by 10 minutes due to the event; the delay was clinically significant.The device was returned to j&j medtech for further evaluation.A non-sterile enterprise2 4mmx16mm no tip intracranial stent was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and it was noted that only the detached stent was returned for evaluation.Microscopic inspection was performed on the stent component.It was observed to be in good condition; there was no structural damage (i.E., no broken struts, no kinks); also, it was noted fully expanded, both ends can be noted as completely flared.The customer complaint regarding a stent being detached was confirmed since the stent was noted as already separated from the delivery system; based on this condition, the issue regarding a stent being impeded in the microcatheter hub cannot be evaluated through functional testing.The stent must be inside the introducer tube to perform the functional analysis.Additionally, the returned component did not present damages that suggest that it was forcibly advanced.With the limited information available, a conclusive cause cannot be determined; however, it is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.The delivery wire and introducer components might have gotten lost sometime during the post-operative handling of the device.If additional information or components are received at a later time, this investigation will be reassessed accordingly.The stent detachment was not originally reported in the complaint and is not considered related to the encountered issue.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 9166990.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: ¿ if resistance is met during manipulation, determine the cause of resistance before proceeding.¿ do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21471177
Report Number3008114965-2025-00166
Device Sequence Number14300552
Product Code NJE
UDI-Device Identifier10886704075349
UDI-Public(01)10886704075349(17)270628(10)9166990
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENCR401600
Device Lot Number9166990
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer03/27/2025
04/01/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date03/31/2025
04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM.
Patient SexUnknown